Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with Pheochromocytoma. Kidney removed, had adrenalectomy. What is the effect of herbal products on kidney?

Had an adrenalectomy and one kidney removed after I was diagnosed with Pheochromocytoma . I have been pretty good since removal in 1996. I am 42. I have gained weight since a lot. I was interested in Herbal life but I am concerned of it s effects on my one kidney. Any thoughts? Could I be causing myself worse damage?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
The answer is a strong YES.
Many herbal products have harmful effects. Because something is from nature, it does not mean, it is harmless. It could be dangerous. There are several 'native' medicines that have been proved so. You could see several cases in US from the use of native 'Chinese' medicines....
You have only one kidney. Never take any product, that is not approved by your nephrologist (kidney doctor) - even non-herbal ones like pain relievers...
Take care
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor